Thanks for your reply, It is so frustrating to live this way, especially when due to a surgical error…..He also had a small drainage area from the neck incision and a dehissance ( opening)from the abdominal incision, result of hospital infection, that is clearing but he gets these” fat” blister like areas along the abdominal incision that burst and drain. He tried boost, ensure and carnation powder mix but he tolerates nothing. Used to tolerate v8 fusion but now that is problematic. so it’s gatorade and lactiaid ……He doesn’t like yogurt and pudding seems to be problems now also. so trying to make food is a challenge….especially when trying to get high calories in. It is the diarrhea that depresses him because he is trying to gain weight and feels he loses all his food in an instant. He takes imodium on occasion but …he was cautioned by some that it may be binding, but most of he people who had that problem have had the surgery where the stomach is pulled up to meet the esophagus, and the may present differently although both use dumping and reflux. I think he needs the imodium to stop his fast peristalsis( bowel lining movement ), but who knows? He takes omeprazole twice a day but not any other antacid or bowel treatment ..He does have a powder med that would help but it contradicts with his coumadin for h Atrial Fib that he to from all of he stress on his body from the surgical mishap and 2 operations for sepsis , that was back in March, and he was in ICU for over a month then rehab for a month and home lat June, on feed tube waiting for this surgery in September…t has been a long haul and it appears it will continue for some time yet….Hoping for the best. will try and connect him to the message board, but when some people said they are 7 years out with still same diarrhea , i did not want him to get any more discouraged. There isa support group from the hospital and he talks with one person pretty regular by phone…..but all of the people in the group had the stomach pull up surgery so he is the only one with the interposition…….He doesn’t sleep at night either but will not take any anxiety meds..or sleep meds.